# SDR UALA2012012600547

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 61,941 hours, 22,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Detached
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SLIDING WINDOW HANDLE FELL OFF.  REPLACE WITH CONFIGURATION HARDWARE TO SECURED HANDLE.  OP'S NORMAL.
